RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 69, Issue 2  


Non-linear singular problems in $p$-adic analysis: associative algebras of $p$-adic distributions
S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich
3
On the eigenvalues of a “dumb-bell with a thin handle”
R. R. Gadyl'shin
45
On the Brauer group of an algebraic variety over a finite field
T. V. Zasorina
111
On holomorphic continuation of functions defined on a pencil of boundary complex lines
S. A. Imomkulov
125
Hyperelliptic and trigonal Fano threefolds
V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov
145
On sums of multiplicative functions over numbers all of whose prime divisors belong to given arithmetic progressions
M. E. Changa
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019